Adults - 1 tablet 4 times a day
Children - Consult a doctor, do not exceed 2 tablets a day (in divided doses). Not for under 6 years.
1. Do not use with other paracetamol products. Overdose may be injurious to liver, consult a doctor promptly even if no symptoms.
2. Keep out of reach of Children
3. Store dry at room temperature.
4. Ask a doctor if you: are pregnant/nursing; have 3 or more alcoholic drinks/day, have liver/kidney disease, take drugs for or have heart/thyroid disease, high blood pressure; take drugs for depression or Parkinson’s disease; symptoms last over 7 days. Failure to follow dosage/caution could result in serious consequences.
Each uncoated tablet contains:
Paracetamol I.P. 500mg.
Phenylephrine Hydrochloride I.P. 10mg.
Caffeine Anhydrous I.P. 32mg.
Colour: Quinoline Yellow, Excipients q.s.